| Model Number |
3100 A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to vyaire medical that the 3100a ventilator is not pressurizing, and the customer wanted to order a 7-year pm kit.Furthermore, there was no patient associated with the reported event.
Additional Manufacturer Narrative
(b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, the customer would like a dummy load and a dvm filter on the order, and the po was received and the order was placed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.